MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 4.5F MICROEZ UNIVERSAL PTFE MICROINTRODUCER SAFETY KIT; INTRODUCER, CATHETER

BARD ACCESS SYSTEMS 4.5F MICROEZ UNIVERSAL PTFE MICROINTRODUCER SAFETY KIT; INTRODUCER, CATHETER
Model Number N/A
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of rebw1338 showed no other similar product complaint(s) from this lot number.Device has not yet been returned for evaluation.
 
Event or Problem Description
It was reported by the facility that the line was placed some time in (b)(6) 2017 and a piece of the guidewire broke off during the procedure.It was stated the migrated section has not been removed from the patient.No other information as been provided.

Brand Name
4.5F MICROEZ UNIVERSAL PTFE MICROINTRODUCER SAFETY KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7322488
Report Number3006260740-2018-00397
Device Sequence Number109909
Product Code DYB
UDI-Device Identifier00801741038372
UDI-Public(01)00801741038372
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K915167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0678945
Device Lot NumberREBW1338
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;